# SDR ASOA2013112509492

- Difficulty date: October 30, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FLOOR ASSY METAL ATTACHMENT PLATE BENT AND CRACKED.  R & R METAL ANGLE IAW AMM 20-21-0-910-801.
